Translator Disclaimer
August 2019 A Jackson network under general regime
Yair Y. Shaki
Braz. J. Probab. Stat. 33(3): 532-548 (August 2019). DOI: 10.1214/18-BJPS401

Abstract

We consider a Jackson network in a general heavy traffic diffusion regime with the $\alpha$-parametrization. We also assume that each customer may abandon the system while waiting. We show that in this regime the queue-length process converges to a multi-dimensional regulated Ornstein–Uhlenbeck process.

Citation

Download Citation

Yair Y. Shaki. "A Jackson network under general regime." Braz. J. Probab. Stat. 33 (3) 532 - 548, August 2019. https://doi.org/10.1214/18-BJPS401

Information

Received: 1 May 2017; Accepted: 1 May 2018; Published: August 2019
First available in Project Euclid: 10 June 2019

zbMATH: 07094816
MathSciNet: MR3960275
Digital Object Identifier: 10.1214/18-BJPS401

Rights: Copyright © 2019 Brazilian Statistical Association

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 3 • August 2019
Back to Top